Alert archive / Missouri / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 162, NWS Kansas City, MO

August 10, 20207 counties in Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Aug 10, 2020, 3:20 PM CDT for 7 counties in Missouri. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2020, 3:20 PM CDT (20:20 UTC)
Expired
Aug 10, 2020, 4:12 PM CDT
In force
52 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
0.88 in
Wind
70.0 mph

Counties Chariton County, MO, Cooper County, MO, Howard County, MO, Lafayette County, MO, Pettis County, MO, Randolph County, MO, Saline County, MO

The radar

The Pleasant Hill radar (KEAX), 125 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 3:39 PM CDTTSTM WND DMG1 Nne Boonville, MOMAPLE TREE DOWNED IN BOONVILLE. NUMEROUS OTHER TREES DAMAGED/ LIMBS BLOWN DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 10, 2:58 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 8.3 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2020-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1603 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2020-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -102 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1603 J/kg
Mixed-layer CIN
-319 J/kg
Mixed-layer LCL
1410 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-102 m²/s²
0-3 km storm-relative helicity
220 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

674 
WUUS53 KEAX 102020
SVREAX
MOC041-053-089-107-159-175-195-102130-
/O.NEW.KEAX.SV.W.0162.200810T2020Z-200810T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
320 PM CDT Mon Aug 10 2020

The National Weather Service in Pleasant Hill has issued a

* Severe Thunderstorm Warning for...
  Southeastern Chariton County in north central Missouri...
  Southern Randolph County in north central Missouri...
  Pettis County in central Missouri...
  Howard County in central Missouri...
  Saline County in central Missouri...
  East central Lafayette County in west central Missouri...
  Cooper County in central Missouri...

* Until 430 PM CDT.

* At 319 PM CDT, severe thunderstorms were located along a line
  extending from near Blackburn to 8 miles east of Sweet Springs to 9
  miles east of Houstonia to 6 miles north of Sedalia to 7 miles east
  of Green Ridge, moving east at 60 mph.

  HAZARD...70 mph wind gusts and nickel size hail.

  SOURCE...Trained weather spotters.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Sedalia, Moberly, Marshall, Boonville, Fayette, Slater, Sweet
  Springs, Glasgow, New Franklin, Pilot Grove, Smithton, Higbee,
  Green Ridge, Otterville, Alma, Bunceton, Clark, Armstrong, Malta
  Bend and Blackburn.

This includes Interstate 70 in Missouri between mile markers 64 and
114.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This is a DANGEROUS SITUATION. These storms are producing widespread 
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay 
away from windows! 

Damaging winds and continuous cloud to ground lightning is occurring 
with these storms. Move indoors immediately. Lightning is one of 
nature's leading killers. Remember, if you can hear thunder, you are 
close enough to be struck by lightning.

&&

LAT...LON 3925 9232 3925 9243 3902 9256 3898 9257
      3891 9250 3868 9262 3870 9306 3853 9307
      3851 9345 3875 9339 3888 9341 3914 9358
      3948 9231
TIME...MOT...LOC 2019Z 252DEG 51KT 3909 9338 3900 9326 3891 9318 3879
9321 3858 9327

HAIL...0.88IN
WIND...70MPH
 
$$

Kurtz
4 follow-up statements
366 
WWUS53 KEAX 102047
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
347 PM CDT Mon Aug 10 2020

MOC041-107-102057-
/O.CAN.KEAX.SV.W.0162.000000T0000Z-200810T2130Z/
Chariton MO-Lafayette MO-
347 PM CDT Mon Aug 10 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHARITON AND EAST
CENTRAL LAFAYETTE COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central and north central Missouri.

LAT...LON 3925 9232 3925 9243 3902 9256 3898 9257
      3891 9250 3868 9262 3870 9306 3853 9307
      3854 9328 3852 9331 3896 9321 3916 9323
      3924 9294 3922 9292 3923 9285 3927 9282
      3941 9231
TIME...MOT...LOC 2047Z 248DEG 38KT 3917 9301 3911 9289 3901 9284 3888
9282 3872 9295

$$

MOC053-089-159-175-195-102130-
/O.CON.KEAX.SV.W.0162.000000T0000Z-200810T2130Z/
Randolph MO-Pettis MO-Howard MO-Saline MO-Cooper MO-
347 PM CDT Mon Aug 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHERN RANDOLPH...EASTERN PETTIS...HOWARD...SOUTHEASTERN SALINE
AND COOPER COUNTIES...

At 347 PM CDT, severe thunderstorms were located along a line
extending from near Slater to 8 miles south of Glasgow to near New
Franklin to near Pilot Grove to near Otterville, moving east at 45
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Sedalia, Moberly, Marshall, Boonville, Fayette, Glasgow, New
Franklin, Pilot Grove, Smithton, Higbee, Otterville, Bunceton, Clark,
Armstrong, Prairie Home, Nelson, Renick, Blackwater, Franklin and
Wooldridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3925 9232 3925 9243 3902 9256 3898 9257
      3891 9250 3868 9262 3870 9306 3853 9307
      3854 9328 3852 9331 3896 9321 3916 9323
      3924 9294 3922 9292 3923 9285 3927 9282
      3941 9231
TIME...MOT...LOC 2047Z 248DEG 38KT 3917 9301 3911 9289 3901 9284 3888
9282 3872 9295

HAIL...<.75IN
WIND...60MPH
 
$$

Kurtz
144 
WWUS53 KEAX 102054
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
354 PM CDT Mon Aug 10 2020

MOC175-195-102104-
/O.CAN.KEAX.SV.W.0162.000000T0000Z-200810T2130Z/
Randolph MO-Saline MO-
354 PM CDT Mon Aug 10 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN RANDOLPH AND
SOUTHEASTERN SALINE COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central Missouri.

LAT...LON 3921 9246 3898 9257 3891 9250 3868 9262
      3870 9306 3853 9307 3854 9328 3852 9331
      3891 9301 3904 9298 3909 9290 3911 9294
      3912 9294 3914 9291 3917 9290
TIME...MOT...LOC 2054Z 257DEG 27KT 3904 9278 3894 9277 3885 9278 3874
9286 3859 9308

$$

MOC053-089-159-102130-
/O.CON.KEAX.SV.W.0162.000000T0000Z-200810T2130Z/
Pettis MO-Howard MO-Cooper MO-
354 PM CDT Mon Aug 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHEASTERN PETTIS...HOWARD AND COOPER COUNTIES...

At 354 PM CDT, severe thunderstorms were located along a line
extending from near New Franklin to near Boonville to near Bunceton
to 7 miles northwest of Tipton to 6 miles south of Smithton, moving
east at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Boonville, Fayette, New Franklin, Pilot Grove, Smithton, Otterville,
Bunceton, Prairie Home, Blackwater, Franklin, Wooldridge, Clifton
City and Lamine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3921 9246 3898 9257 3891 9250 3868 9262
      3870 9306 3853 9307 3854 9328 3852 9331
      3891 9301 3904 9298 3909 9290 3911 9294
      3912 9294 3914 9291 3917 9290
TIME...MOT...LOC 2054Z 257DEG 27KT 3904 9278 3894 9277 3885 9278 3874
9286 3859 9308

HAIL...<.75IN
WIND...60MPH
 
$$

Kurtz
959 
WWUS53 KEAX 102104
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
404 PM CDT Mon Aug 10 2020

MOC159-102114-
/O.CAN.KEAX.SV.W.0162.000000T0000Z-200810T2130Z/
Pettis MO-
404 PM CDT Mon Aug 10 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PETTIS COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central Missouri.

LAT...LON 3898 9257 3891 9250 3868 9262 3870 9305
      3884 9285 3896 9279 3908 9279 3916 9249
TIME...MOT...LOC 2104Z 249DEG 27KT 3907 9267 3898 9263 3889 9264 3878
9272 3869 9280

$$

MOC053-089-102130-
/O.CON.KEAX.SV.W.0162.000000T0000Z-200810T2130Z/
Howard MO-Cooper MO-
404 PM CDT Mon Aug 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHEASTERN HOWARD AND COOPER COUNTIES...

At 404 PM CDT, severe thunderstorms were located along a line
extending from near New Franklin to near Rocheport to 7 miles
southeast of Boonville to near Bunceton to near Tipton, moving east
at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Boonville, New Franklin, Otterville, Bunceton, Prairie Home, Franklin
and Wooldridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3898 9257 3891 9250 3868 9262 3870 9305
      3884 9285 3896 9279 3908 9279 3916 9249
TIME...MOT...LOC 2104Z 249DEG 27KT 3907 9267 3898 9263 3889 9264 3878
9272 3869 9280

HAIL...<.75IN
WIND...60MPH
 
$$

Kurtz
449 
WWUS53 KEAX 102112
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
412 PM CDT Mon Aug 10 2020

MOC053-089-102122-
/O.CAN.KEAX.SV.W.0162.000000T0000Z-200810T2130Z/
Howard MO-Cooper MO-
412 PM CDT Mon Aug 10 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HOWARD AND COOPER
COUNTIES IS CANCELLED...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds and
heavy rain are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central Missouri.

LAT...LON 3898 9257 3891 9250 3868 9262 3870 9305
      3884 9285 3896 9279 3908 9279 3916 9249
TIME...MOT...LOC 2110Z 252DEG 51KT 3910 9256 3901 9252 3892 9253 3881
9261 3872 9269

$$

Kurtz

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 12:36 PM CDT, 2 hours 44 minutes earlier.

Area forecast discussion, Aug 10, 12:36 PM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
1236 PM CDT Mon Aug 10 2020

.Discussion...
Issued at 330 AM CDT MON AUG 10 2020

Challenging forecast once again with several variables at play that
could greatly alter daytime temperatures and precipitation chances.
The overall pattern features a strong shortwave trough over the
northern CONUS and an associated cold front currently sliding through
central Nebraska into northwest Iowa. This boundary is expected to
move towards the Iowa/Missouri border before becoming quasi-
stationary during the afternoon hours. The airmass south of the
front will be characterized by moderate instability, but with the
stronger belt of winds well displaced to the north, an environment
with weak deep layer shear will exist. Any robust updrafts will have
the potential for strong wind gusts, with hail a marginal threat. In
addition, a highly moist airmass remains in place, leading to the
potential for locally heavy rainfall.

Two ongoing areas of convection may also play a non-trivial role in
shaping our weather in the next 12 hours. An area of convection
along the cold front in northeast Nebraska, and within the post-
frontal regime in SD, may be the first signs of an eventual
complex of storms that may expand in coverage during the remainder
of the morning hours. CAMs suggest this convection, or another
reinvigorated round, may evolve over portions of Iowa this
morning as the front moves southeastward, potentially clipping
northeastern Missouri during the early/mid afternoon hours. A
second area of ongoing convection over central Kansas should
weaken and evolve into a remnant MCV, gradually shifting eastward
into the forecast area near/just before peak heating. This
disturbance may serve as a catalyst for scattered strong
thunderstorms to develop this afternoon, even with a rather strong
EML in place. This also assumes that the current dense cloud
cover associated with this feature gradually thins and allows for
destabilization of the boundary layer by early afternoon. A third
wave moves into southwest Kansas by early evening, likely
initiating convection that will move east/southeast. The takeaway
is the convective forecast is far from certain today/tonight,
partly with the lack of strong synoptic forcing over our area and
instead subtle features serving as a focus. That said, confidence
is at least moderate that some areas will likely experience
thunderstorm activity with the close proximity of the surface
boundary and remnant MCV this afternoon into the overnight hours.

A downturn in convection is expected on Tuesday as high pressure
influences the area for much of the day before sliding off to the
east. Thereafter, periodic chances for showers and thunderstorms
will exist Wednesday into the remainder of the week. Temperatures
will generally stay near climatological normals.

&&

.Aviation...(For the 18Z TAFS through 18Z Tuesday Afternoon)
Issued at 1228 PM CDT MON AUG 10 2020

A cold front will be moving southward through the terminals with
storms firing in the vicinity of the front early in the period.
Southerly winds out ahead of the front will veer to north-
northeasterly post-frontal. Storms are expected to wind down by
00Z. However, hi-res models initiate another round of storms
between 09-12Z that could impact the terminals in portions of
eastern Kansas and western Missouri.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

Discussion...Blair
Aviation...PietrychaP
Hazardous weather outlook, Aug 10, 5:18 AM CDT, 10 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
518 AM CDT Mon Aug 10 2020

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-111030-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
518 AM CDT Mon Aug 10 2020

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

 Scattered storms are expected this afternoon through Tuesday
morning. Strong to severe storms are possible this afternoon and
evening. Main concerns are damaging winds of 60 mph and scattered
flash flooding. Hail up to one inch is possible as well. Flash
flooding concerns may continue into the overnight hours.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

 On and off storms are possible Wednesday through the end of the work
week. The potential for severe weather is low at this time.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

In the hours before

Local storm report, Aug 10, 1:50 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM
Special weather statement, Aug 10, 2:03 PM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
203 PM CDT Mon Aug 10 2020

MOZ043-044-054-101945-
Cass MO-Johnson MO-Henry MO-
203 PM CDT Mon Aug 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CASS...NORTHWESTERN
HENRY AND SOUTHWESTERN JOHNSON COUNTIES UNTIL 245 PM CDT...

At 203 PM CDT, Doppler radar was tracking a strong thunderstorm over
Garden City, moving east at 35 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Warrensburg, Harrisonville, Holden, Garden City, Chilhowee, East
Lynne, Kingsville, Centerview, Gunn City, Blairstown, La Tour, Post
Oak and Quick City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3850 9428 3864 9434 3883 9385 3872 9371
      3856 9372
TIME...MOT...LOC 1903Z 251DEG 32KT 3858 9421

Kurtz
Local storm report, Aug 10, 2:19 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
219 PM CDT MON AUG 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0106 PM     TSTM WND DMG     3 N JAMESPORT           40.02N 93.80W
08/10/2020                   DAVIESS            MO   911 CALL CENTER

            NUMEROUS LARGE TREES DOWN NEAR THE
            INTERSECTION OF HWY P AND HWY 190.

&&

PP
Local storm report, Aug 10, 2:27 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
227 PM CDT MON AUG 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0106 PM     TSTM WND DMG     3 E JAMESPORT           39.97N 93.74W
08/10/2020                   GRUNDY             MO   EMERGENCY MNGR

            SEVERAL LARGE LIMBS AND POWER LINES DOWN ON
            HIGHWAY F NEAR THE INTERSECTION OF HIGHWAY
            U.

&&
Local storm report, Aug 10, 2:41 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
241 PM CDT MON
Local storm report, Aug 10, 2:43 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
243 PM CDT MON AUG 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND GST     4 ESE PITTSVILLE        38.83N 93.92W
08/10/2020  E70 MPH          JOHNSON            MO   TRAINED SPOTTER

&&

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 9:33 AM CDTSpecial Weather StatementEAXAtchison, Nodaway57 min
Aug 10, 11:06 AM CDTSpecial Weather StatementEAXPlatte39 min
Aug 10, 11:29 AM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Harrison, Mercer, Putnam, Sullivan46 min
Aug 10, 12:21 PM CDTSpecial Weather StatementEAXAdair, Linn, Macon, Putnam, Schuyler, Sullivan54 min
Aug 10, 12:49 PM CDTSpecial Weather StatementEAXGrundy, Livingston, Sullivan56 min
Aug 10, 12:58 PM CDTSevere Thunderstorm WarningEAXDaviess, Gentry, Grundy, Harrison, Linn, Livingston and 2 more62 min
Aug 10, 1:43 PM CDTSpecial Weather StatementEAXCass62 min
Aug 10, 1:58 PM CDTSevere Thunderstorm WarningEAXAdair, Grundy, Harrison, Linn, Macon, Mercer and 3 more59 min
Aug 10, 2:03 PM CDTSpecial Weather StatementEAXJohnson42 min
Aug 10, 2:10 PM CDTSevere Thunderstorm WarningEAXCass, Henry, Jackson, Johnson, Lafayette, Pettis65 min
Aug 10, 2:39 PM CDTSevere Thunderstorm WarningEAXCarroll, Johnson, Lafayette, Pettis, Saline66 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.